# SDR YENA20161011916

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 29,439 hours, 18,286 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913840
- Part serial: A0169
- Condition: Failed
- Location: Te Flaps
- Part time: 29,450 hours, 18,289 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, CREW DROPPED THE FLAPS AND RECEIVED A FLAP FAIL MESSAGE FLAP FAIL.  EMERGENCY DECLARED.  R & R THE FLAP POSITION SENSOR UNIT IAW AMM 27-53-04. PERFORMED OPS CHECK FLAPS SYSTEM IAW AMM 27-50-00-710-801-A500.
